Alert archive / New Jersey / Coastal Flood Advisories in 2007
Coastal Flood Advisory 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Mar 16, 2007, 2:55 AM EDT for 8 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware. It took effect at Mar 16, 2007, 5:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2007, 2:55 AM EDT (06:55 UTC)
- In effect from
- Mar 16, 2007, 5:00 PM EDT
- Expired
- Mar 16, 2007, 11:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Mar 16, 12:10 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Mar 16, 12:10 AM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 AM EDT FRI MAR 16 2007
.MARINE UPDATE...
DECIDED TO UPGRADE SCA TO GALE WARNINGS FOR THIS AFTERNOON FOR OUR
COASTAL WATERS SOUTH OF LITTLE EGG INLET AND FOR THE LOWER DELAWARE
BAY. OBSERVATIONS HAVE BEEN SHOWING GALE FORCE GUSTS IN AND NEAR THE
LOWER DEL BAY THIS MORNING. WINDS AT BUOY 44009 HAVE BEEN LESS..BUT
THINK THEY WILL INCREASE SOME THIS AFTERNOON AS DEEPENING LOW
PRESSURE APPROACHES FROM THE SOUTH. WINDS ARE EXPECTED TO INCREASE
THIS AFTERNOON OVER THE COASTAL WATERS AND AT LEAST SOME GALE FORCE
GUSTS ARE EXPECTED. AFTER THE SURFACE LOW PASSES BY THIS EVENING AND
HEADS TOWARD SOUTHERN NEW ENGLAND...WINDS WILL SHIFT TO THE NW AT
SCA STRENGTH...WITH SOME GALE FORCE GUSTS NORTH OF LITTLE EGG.
.AVIATION UPDATE...
HAS BEEN A CHALLENGING AVIATION FCST MORNING WITH THIS RATHER
COMPLEX WX SITN. COLD AIR NEAR THE SURFACE HAS CONTD TO FILTER IN
FROM THE NORTHEAST. TEMPS HAVE BEEN FALLING MOST PLACES DURG THE
MORNG AND PRECIP AT TTN/PNE/PHL HAS CHANGED OVER TO PL OR MIXED RA
AND PL. TEMPS THIS AFTN WILL LIKELY HOVER JUST BELOW OR JUST ABOVE
FRZG AND MIXED PRECIP SHOULD CONT. ABE/RDG ARE DEEPER IN COLD AIR
AND SHOULD SEE MOSTY SNOW...WHILE ILG/MIV/ACY SHOULD BE MOSTY RAIN
THIS AFTN. CIGS/VSBYS ARE MOSTLY IN THE MVFR RANGE ATTM...BUT SHOULD
TREND MORE TOWARDS IFR AS THE PRECIP INTENSITY INCREASE THIS AFTN.
.UPDATE...
SPOTTER REPORTS INDICATE MORE SLEET OCCURRING OVER CHESTER AND
DELAWARE COUNTIES AND EVEN KPHL AND KVAY MIXING WELL AS OF THE MID
MORNING. THE SEEMS LIKE THE COLD AIR MAY BE STUBBORN ACROSS THESE
AREAS TODAY AND MAY CAUSE MORE FROZEN PRECIP THAN EARLIER
THOUGHT. A TOUGH CALL. WE HAVE DECIDED TO MOVE UP THE STARTING
TIME...FOR THE ADVISORY...ALONG THE CHESTER - PHILADELPHIA -
MIDDLESEX COUNTY REGION TO IMMEDIATELY. ACCUMULATIONS OF SLEET OR
SNOW AROUND 2 TO 3 INCHES SEEM FEASABLE GIVEN THE ABUNDANT RETURNS
FROM RADAR HEADING THIS WAY AND THE OVERALL TEMPERATURE PROFILE.
&&
.PREV DISCUSSION...
/ISSUED 555 AM EDT FRI MAR 16 2007/
SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
FORGET BASKETBALL IVE HEARD OF MARCH MADNESS, BUT THIS IS
RIDICULOUS. WE WERE CRUISING ALONG WITH NOT MUCH OF A WINTER, AND
ALL OF A SUDDEN THIS POWERHOUSE POPS UP OUT OF NOWHERE. ACTUALLY,
THE GFS LONG RANGE ABOUT A WEEK AGO CAME VERY CLOSE TO PAINTING
WHAT SEEMS TO BE ACTUALLY OCCURRING TODAY. THEN, THE MODELS GOT
OFF THE TRACK AND OSCILLATED AROUND A BIT, BEFORE COMING TOGETHER
FOR THIS MORNINGS SOLUTION. THE GFS IS JUST SLIGHTLY STRONGER
AND COLDER THAN THE NAM, BUT OVERALL THE TWO WORKHORSE MODELS ARE
VERY CLOSE IN POSITIONING AND STRENGTH.
THUS, CONFIDENCE IS LENT TO THE FORECAST THIS MORNING. THE FLOOD
WATCH WAS LEFT INTACT FOR THE CENTRAL AND SOUTHERN ZONES, AND THE
WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES WERE RETAINED
AS WELL, EXCEPT THAT PHILADELPHIA AND SURROUNDING AREAS WERE ADDED
IN TO A WINTER WEATHER ADVISORY FOR LATE TODAY AND TONIGHT AS
MODEL SOUNDINGS ACTUALLY PROG FREEZING RAIN INTO THE MIX. THIS
SEEMS REASONABLE, AS TEMPERATURES ARE EXPECTED TO COOL DOWN TO THE
FREEZING MARK OR JUST BELOW THIS EVENING.
REGARDING THE LARGE SCALE, THE UPPER LEVEL ENERGY DIVING
SOUTHEASTWARD OUT OF THE WESTERN GREAT LAKES THIS MORNING SHOWS UP
QUITE WELL IN WATER VAPOR IMAGERY THIS SHOULD PHASE IN TO THE
SYSTEM DRIVING UP FOR THE SOUTHEASTERN STATES AND PROVIDE POTENT
LIFT THIS AFTERNOON AND INTO MUCH OF TONIGHT. FRONTOGENETIC
BANDING IS LIKELY TO OCCUR, WITH THE HEAVIEST SNOWS LIKELY
TOUCHING OUR NORTHERN ZONES. WE WILL TOP OUT AROUND 12 INCHES, BUT
IT ISNT OUT OF THE QUESTION TO GET EVEN HIGHER AMOUNTS NORTH IF
TERRAIN INTERACTIONS AND MESOSCALE BANDING COMBINE TO PRODUCE
MORE, ESPECIALLY AS TEMPERATURES FALL. FURTHER SOUTH, 5 TO 10
INCHES WAS PROGGED FOR BERKS COUNTY AND THE LEHIGH VALLEY NORTH
TO WARREN AND MORRIS COUNTIES.
ADVISORY TYPE SNOWS ARE STILL EXPECTED FOR AREAS JUST TO THE
SOUTH OF THE ABOVE-MENTIONED AREAS, BUT IF AREAS OVER
SOUTHEASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY APPEAR TO BE
ACCUMULATING GOOD SNOWS LATER THIS AFTERNOON AND INTO TONIGHT,
LATER FORECASTERS MAY HAVE TO EXTEND THE WARNINGS ANOTHER TIER OF
ZONES DOWN. TIME WILL TELL AS THE PIECES FALL TOGETHER, OR FAIL TO
DO SO.
THE ACTIVITY SHOULD DIMINISH LATER TONIGHT AND SATURDAY MORNING,
WITH A GOOD DEAL OF CLOUDS CONTINUING SATURDAY AND SATURDAY NIGHT.
925 HPA WINDS ARE FORECAST TO INCREASE TO ABOUT 50 KNOTS OVER
SOUTHERN NEW JERSEY THIS AFTERNOON AND THIS EVENING, BUT 1000 HPA
WINDS ARE ABOUT 70 PERCENT OF THAT, SO ALTHOUGH IT WILL BE
WINDY, ESPECIALLY ALONG THE COAST, NO WIND ADVISORY APPEARS TO BE
NEEDED. LATER FORECASTERS SHOULD MONITOR THIS, HOWEVER, AS SOME
LOCALLY HIGH WIND GUSTS COULD OCCUR ALONG THE COASTS AS THE LOW
APPROACHES THIS AFTERNOON AND EVENING.
LONG TERM /SUNDAY THROUGH THURSDAY/...
NO OPPORTUNITY WAS AVAILABLE TO MASSAGE THE LONG-TERM GRIDS, BUT
A QUICK PERUSAL ASSURED THAT THEY WERE COLLABORATED AND BLENDED
WELL WITH SURROUNDING OFFICES. FORTUNATELY, THE PROBLEMS ARE ALL
IN THE SHORT TERM, AND THE LONG TERM LOOKS FAIRLY QUIESCENT, SAVE
FOR A WEAK FRONT SHEARING OFF TO THE NORTH MONDAY NIGHT.
HYDROLOGY...
THE FLOOD WATCH WAS LEFT INTACT, MEANING THE WATCH IS VALID TODAY
AND TONIGHT FOR CENTRAL AND SOUTHERN NEW JERSEY, SOUTHEASTERN
PENNSYLVANIA, AND POINTS SOUTH. HPCS QPF GUIDANCE WAS WEIGHTED
HEAVILY OVER OUR SOUTHERN ZONES, TOTALING 1.5 TO 3 INCHES. THIS
COULD CERTAINLY CAUSE SIGNIFICANT PROBLEMS FOR OUR SMALLER AND
QUICK-RESPONDING STREAMS, SUCH AS THE ASSUNPINK AND THE RANCOCAS.
THE QPF WAS REVISED ABOUT A HALF INCH UPWARD ACROSS THE BOARD OVER
OUR CENTRAL AND SOUTHERN ZONES.
AVIATION...
WITH THE NRLY FLOW, VSBYS HAVE BEEN MOSTLY VFR IN RAIN SO FAR. ABE
HAS CHANGED OVER TO SNOW, BUT IT IS ON THE EDGE OF THE PCPN SHIELD
AND SO VSBY THERE ALSO REMAINS MAINLY VFR. CIGS HAVE COME DOWN TO
MVFR OR IFR AROUND THE AREA. WE DO NOT ANTICIPATE MUCH OF A
DETERIORATION IN VSBYS WHERE PCPN REMAINS LIQUID, BUT EVENTUALLY THE
NWRN SITES WILL SEE A STEADIER RATE OF FROZEN PCPN THAT SHOULD CAUSE
VSBYS TO DROP. CIGS ARE EXPECTED TO DROP INTO THE IFR CATEGORY WITH
TIME. WINDS SHOULD BE OUT OF THE NNE AND GUSTY, BUT WE ARE NOT
FORECASTING WIND ADVISORY LEVEL WINDS. WINDS SHOULD INCREASE WITH
HEIGHT IN THE LOWEST 2000 FT IN A SUFFICIENTLY STEADY MANNER TO
AVOID LLWS. WE EXPECT CIGS AND VSBYS TO BEGIN TO IMPROVE AROUND THE
END OF THE 06Z TO 06Z TAF PERIOD.
MARINE...
SEAS OVER THE SRN WATERS RUNNING A BIT ABOVE WAVE WATCH GUIDANCE
EARLY THIS MORNING, WHILE WINDS OVER THE NRN WATERS WERE TAKING A
BIT LONGER TO BUILD THAN WRF OR GFS BUFKIT SHOWED. INDICATIONS,
HOWEVER, ARE THAT NRN WATERS WILL BE HARD PRESSED TO AVOID AT LEAST
GALE FORCE GUSTS. SRN WATERS LOOK TO FLIRT WITH GALE FORCE GUSTS FOR
AT LEAST A PORTION OF TODAY. WE HAVE RAISED GALES FOR THE NRN TWO
MARINE ZONES, AND WE HAVE SCAS GOING ELSEWHERE. WE HAVE MENTIONED
OCCASIONAL GALE FORCE GUSTS FOR THE SRN ATLANTIC COASTAL WATERS AND
LOWER DE BAY. FOR THE TIME BEING, THE WARNINGS AND ADVISORIES ARE IN
EFFECT UNTIL 09Z SAT, BUT IF BUFKIT IS CORRECT THEN AT LEAST SCAS
EVENTUALLY WILL HAVE TO EXTEND BEYOND THAT TIME.
TIDES...
BOTH THE ECS AND SSE GUIDANCE ARE INDICATING MINOR TIDAL FLOODING
WITH THE EVENING HIGH TIDE TODAY, WITH THE ECS GETTING CLOSE TO
MODERATE AT THE SITES WITH THE HIGHEST ASTRONOMICAL TIDES. USUALLY,
A SPLIT BETWEEN THE TWO WORKS REASONABLY WELL, AND AS OF 08Z A SPLIT
WAS COMPARING FAIRLY WELL WITH PRESENT OBSERVATIONS. GIVEN THAT WE
EXPECT RAIN TO BE OCCURRING AROUND THE TIMES OF HIGH TIDE, THE
FLOODING MAY BE OF A HYBRID TYPE, AND SO WE HAVE ISSUED A CFW FOR
THIS. THE GFS AND WRF ARE FAIRLY CLOSE ON THEIR DEPICTION OF THE SFC
LOW AT 12Z SAT, WHICH IS JUST A SHADE AFTER THE NEXT HIGH TIDE, AND
GIVEN ISALLOBARIC LOW LEVEL FLOW WITH THE DEEPENING SYSTEM THERE MAY
BE JUST ENOUGH OF A SHIFT IN THE WINDS TO OFFSHORE TO KEEP THE
SATURDAY MORNING HIGH TIDES FROM BEING A PROBLEM. THIS IS NOT
CERTAIN BY ANY MEANS, ESPECIALLY OVER THE NRN NJ COASTLINE, AND
SUBSEQUENT SHIFTS MAY EXTEND THE CFW TO THE NEXT HIGH TIDE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 8 AM EDT SATURDAY FOR PAZ054-055-
060>062.
FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ068-069.
WINTER WEATHER ADVISORY UNTIL 8 AM EDT SATURDAY FOR PAZ067>071.
FLOOD WATCH THROUGH SATURDAY MORNING FOR PAZ067-070-071.
NJ...WINTER STORM WARNING UNTIL 8 AM EDT SATURDAY FOR NJZ001-007-
008.
FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NJZ009-010.
WINTER WEATHER ADVISORY UNTIL 8 AM EDT SATURDAY FOR NJZ009-010-
012-015.
FLOOD WATCH THROUGH SATURDAY MORNING FOR NJZ012>027.
COASTAL FLOOD ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING FOR NJZ012>014-016-020>027.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 8 AM EDT
SATURDAY FOR NJZ013-016>019.
DE...FLOOD WATCH THROUGH SATURDAY MORNING FOR DEZ001>004.
COASTAL FLOOD ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING FOR DEZ001>004.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 8 AM EDT
SATURDAY FOR DEZ001.
MD...FLOOD WATCH THROUGH SATURDAY MORNING FOR MDZ008-012-015-019-
020.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 8 AM EDT
SATURDAY FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 5 AM EDT
SATURDAY FOR ANZ431-452>455.
GALE WARNING UNTIL 7 PM EDT THIS EVENING FOR ANZ431-452>455.
GALE WARNING UNTIL 5 AM EDT SATURDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT SATURDAY FOR ANZ430.
&&
UPDATE...POHazardous weather outlook, Mar 15, 5:47 AM EDT, 21 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 547 AM EDT THU MAR 15 2007 NJZ001-PAZ054-055-161000- SUSSEX-CARBON-MONROE- 547 AM EDT THU MAR 15 2007 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHWESTERN NEW JERSEY AND THE SOUTHERN POCONOS OF NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FROM NOON EDT TODAY UNTIL LATE TONIGHT...AND A WINTER STORM WATCH IS IN EFFECT BEGINNING LATE TONIGHT. ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...IS POSSIBLE THROUGH TONIGHT. SNOW MELT TO THE NORTH MAY INCREASE THE THREAT OF FLOODING. RAIN IS FORECAST TO CHANGE TO SNOW BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WATCH IS IN EFFECT THROUGH LATE FRIDAY NIGHT. FIVE TO TEN INCHES OF SNOW IS POSSIBLE. THE SNOW MAY BE OF THE HEAVY AND WET VARIETY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ007-008-PAZ060>062-161000- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 547 AM EDT THU MAR 15 2007 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH FRIDAY MORNING... ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FROM NOON EDT TODAY THROUGH TONIGHT. ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...IS POSSIBLE THROUGH TONIGHT. SNOW MELT TO THE NORTH MAY INCREASE THE THREAT OF FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WATCH IS IN EFFECT INTO EARLY FRIDAY MORNING...AND A WINTER STORM WATCH IS IN EFFECT FROM EARLY FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. RAIN IS FORECAST TO CHANGE TO SNOW TOWARD DAYBREAK FRIDAY. FOUR TO EIGHT INCHES OF SNOW IS POSSIBLE. THE SNOW MAY BE OF THE HEAVY AND WET VARIETY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ009-010-PAZ068-069-161000- HUNTERDON-SOMERSET-MONTGOMERY-BUCKS- 547 AM EDT THU MAR 15 2007 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH TONIGHT. ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...IS POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WATCH IS IN EFFECT INTO FRIDAY MORNING...AND A WINTER STORM WATCH IS IN EFFECT FROM LATE FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. RAIN IS FORECAST TO CHANGE TO SNOW AFTER DAYBREAK FRIDAY. FOUR TO SEVEN INCHES OF SNOW IS POSSIBLE. THE SNOW MAY BE OF THE HEAVY AND WET VARIETY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001-MDZ008-NJZ012>020-026-027-PAZ067-070-071-161000- NEW CASTLE-CECIL-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-PHILADELPHIA- 547 AM EDT THU MAR 15 2007 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL AND SOUTHWEST NEW JERSEY...AND FAR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...IS POSSIBLE THROUGH FRIDAY EVENING. RAIN IS FORECAST TO CHANGE TO SNOW FRIDAY EVENING. TWO TO FOUR INCHES OF SNOW IS POSSIBLE...WITH LOWER AMOUNTS POSSIBLE ALONG THE COAST. THE SNOW MAY BE OF THE HEAVY AND WET VARIETY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002>004-MDZ012-015-019-020-NJZ021>025-161000- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 547 AM EDT THU MAR 15 2007 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHERN DELAWARE...ADJACENT PORTIONS OF THE MARYLAND EASTERN SHORE...AND SOUTHEAST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...IS POSSIBLE THROUGH FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450>455-161000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 547 AM EDT THU MAR 15 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 12 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH FRIDAY MORNING. GALES MAY DEVELOP FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ANZ430-431-161000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 547 AM EDT THU MAR 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS FORECAST AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS FORECAST AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Mar 15, 9:55 PM EDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 955 PM EDT THU MAR 15 2007 DEZ001-MDZ008-NJZ012>022-025>027-PAZ067-070-071-161100- NEW CASTLE-CECIL-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEW BRUNSWICK... FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... MILLVILLE...HAMMONTON...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...WEST CHESTER...MEDIA 955 PM EDT THU MAR 15 2007 ...A LATE WINTER STORM WILL AFFECT THE REGION TONIGHT INTO SATURDAY... A COLD FRONT DROPPED DOWN ACROSS THE MIDDLE ATLANTIC STATES TODAY. THE COLD AIR PUSHING DOWN BEHIND THE FRONT WILL SET THE STAGE FOR AN EAST COAST WINTER STORM. LOW PRESSURE DEVELOPING OVER THE GULF COAST STATES WILL INTENSIFY AS IT MOVES TO THE NORTH CAROLINA COAST LATE FRIDAY AND TO A POSITION NEAR THE EASTERN TIP OF LONG ISLAND SATURDAY MORNING. THE STORM WILL BE ACCOMPANIED BY A SIGNIFICANT AMOUNT OF GULF AND ATLANTIC MOISTURE. AS THE MOISTURE RUNS INTO THE COLD AIR STREAMING DOWN FROM THE NORTH, A CONGLOMERATION OF WINTER WEATHER WILL OCCUR, THE WORST BEING TO THE NORTH AND WEST OF INTERSTATE 95. PRECIPITATION FALLING AS RAIN TONIGHT...WILL MIX WITH AND THEN CHANGE TO SNOW AND SLEET LATE FRIDAY AND FRIDAY NIGHT AS TEMPERATURES DROP BELOW FREEZING. NORTHERN AREAS SHOULD SEE ACCUMULATIONS LATE IN THE DAY WHILE THE SOUTHERN AREAS MAY NOT SEE MUCH SNOW OR SLEET UNTIL THE EVENING HOURS. BECAUSE OF THE RECENT WARMTH...THE SNOW AND SLEET WILL BE SLOW TO ACCUMULATE AT FIRST. HOWEVER...TWO TO FOUR INCHES OF SNOW AND SLEET IS POSSIBLE FROM LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT OVER NEARBY PHILADELPHIA SUBURBS AND NORTHEAST ALONG THE INTERSTATE 95 AND ROUTE ONE CORRIDORS. IN AND AROUND PHILADELPHIA, AND JUST TO THE SOUTH, ONE TO THREE INCHES MAY OCCUR. HIGHER AMOUNTS ARE FORECAST WELL TO THE NORTH AND WEST OF PHILADELPHIA, WHERE WINTER STORM WARNINGS AND ADVISORIES ARE IN EFFECT. THE SNOW COULD BE OF THE WET AND HEAVY VARIETY...AND ALONG WITH ANY SLEET...WOULD MAKE CLEARING OF ROADWAYS DIFFICULT. HAZARDOUS TRAVELING CONDITIONS ARE POSSIBLE LATER FRIDAY INTO EARLY SATURDAY. STAY TUNED TO SUBSEQUENT FORECASTS AND POSSIBLE WINTER WEATHER ADVISORIES BY LISTENING TO NOAA WEATHER RADIO ALL HAZARDS OR TUNING INTO TO YOUR FAVORITE RADIO OR TV STATION. RPW
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:07 PM EDT | Winter Storm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 32 hr |
| Mar 15, 8:07 PM EDT | Winter Weather Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 7 more | 32 hr |
| Mar 16, 5:30 PM EDT | Coastal Flood Warning | PHI | Cape May | 6 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2007Coastal Flood Advisories in Delaware, 2007Every coastal flood advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.